# SDR SWI2025F00289

- Difficulty date: December 23, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS280 BULKHEAD ANGLE AT RBL9 HAS CORROSION.  (C-CHECK RO 3/5/2025)    REPAIRED CORROSION ON FS 280 BULKHEAD ANGLE AT RBL 9 REF CRJ-700 SRM 53-11-10-201-006-A01, CRJ-700 SRM 51-42-10-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS
